Finasteride shedding

Hey Doc- I had a quick question. Have you seen any patients have hair loss worsened by Fin? I took fin from roman for maybe a week and had such extreme shedding immediately that I stopped. Shedding continued for 8 weeks or so and stopped but I went from a NW2 to a NW4 in that time. Do you think this will grow back? I tried Min, but the sides were bad for me and made it extremely uncomfortable. Thanks! 

I have heard about shedding, but I haven’t seen it myself in my patient population so it must be rare. I gather that those who have it should stay on the medication as their is a delayed response but the response usually does happen in a couple of months.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =